Alert archive / Minnesota / Red Flag Warnings in 2014

Red Flag Warning 1, NWS Aberdeen, SD

April 8, 2014Big Stone County, Traverse County, Minnesota

NWS Aberdeen, SD issued this red flag warning at Apr 8, 2014, 3:33 PM CDT for Big Stone County, Traverse County, Minnesota. It took effect at Apr 9, 2014, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 8, 2014, 3:33 PM CDT (20:33 UTC)
In effect from
Apr 9, 2014, 11:00 AM CDT
Expired
Apr 9, 2014, 7:00 PM CDT
In force
8 hr
Issued by
NWS Aberdeen, SD

Counties Big Stone County, MN, Traverse County, MN

The radar

The Aberdeen radar (KABR), 154 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2014-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2014-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1067 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

732 
WWUS83 KABR 082033
RFWABR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
333 PM CDT TUE APR 8 2014

...GUSTY WINDS AND LOW HUMIDITY FOR WEDNESDAY AFTERNOON AND EARLY
EVENING...

.VERY WARM AIR ARRIVES FOR WEDNESDAY...WITH INCREASING WESTERLY
WINDS. HUMIDITY WILL ALSO REMAIN LOW THROUGH THE AFTERNOON. A
COLD FRONT SWINGS THROUGH NORTH CENTRAL SOUTH DAKOTA DURING THE
AFTERNOON...AND ACROSS THE REST OF THE FORECAST AREA WEDNESDAY
EVENING. BEHIND THE COLD FRONT...ANTICIPATE STRONG AND GUSTY
NORTHWEST WINDS ALONG WITH A FEW SHOWERS AND THUNDERSTORMS.

MNZ039-046-SDZ267>273-090445-
/O.UPG.KABR.FW.A.0001.140409T1600Z-140410T0000Z/
/O.NEW.KABR.FW.W.0001.140409T1600Z-140410T0000Z/
TRAVERSE-BIG STONE-LOWER BAD RIVER-UPPER CHEYENNE-
UPPER MISSOURI COTEAU-MISSOURI COTEAU-UPPER JAMES RIVER-
PRAIRIE COTEAU-RED RIVER VALLEY-
333 PM CDT TUE APR 8 2014 /233 PM MDT TUE APR 8 2014/

...RED FLAG WARNING IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO 7 PM
CDT /6 PM MDT/ WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 039...046...267...268...269...270...271...
272 AND 273...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 11 AM CDT /10 AM MDT/ TO 7 PM CDT /6 PM MDT/ WEDNESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 039 AND 046. 
  IN SOUTH DAKOTA...FIRE WEATHER ZONES 267...268...269...270... 
  271...272 AND 273.

* WINDS...WEST TO SOUTHWEST 20 TO 25 MPH WITH GUSTS TO OVER 30 MPH
  THROUGH THE AFTERNOON. THE WINDS WILL SHIFT AROUND TO THE
  NORTHWEST BEHIND A COLD FRONT THAT WILL MOVE ACROSS THE REGION
  FROM THE LATE AFTERNOON THROUGH THE EVENING HOURS. THIS WILL
  BRING STRONG AND GUSTY NORTHWEST WINDS OF 20 TO 35 MPH WITH
  GUSTS TO OVER 40 MPH.

* RELATIVE HUMIDITY...LOWERING TO 15 TO 25 PERCENT.

* IMPACTS...THE COMBINATION OF LOW HUMIDITY...DRY FUELS...AND 
  GUSTY WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS INTO 
  THE EVENING HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

MOHR
4 follow-up statements
834 
WWUS83 KABR 082347 AAA
RFWABR

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
647 PM CDT TUE APR 8 2014

...GUSTY WINDS AND LOW HUMIDITY FOR WEDNESDAY AFTERNOON AND EARLY
EVENING...

.VERY WARM AIR ARRIVES FOR WEDNESDAY...WITH INCREASING WESTERLY
WINDS. HUMIDITY WILL ALSO REMAIN LOW THROUGH THE AFTERNOON. A
COLD FRONT SWINGS THROUGH NORTH CENTRAL SOUTH DAKOTA DURING THE
AFTERNOON...AND ACROSS THE REST OF THE FORECAST AREA WEDNESDAY
EVENING. BEHIND THE COLD FRONT...ANTICIPATE STRONG AND GUSTY
NORTHWEST WINDS ALONG WITH A FEW SHOWERS AND THUNDERSTORMS.

MNZ039-046-SDZ267>273-091200-
/O.CON.KABR.FW.W.0001.140409T1600Z-140410T0000Z/
TRAVERSE-BIG STONE-LOWER BAD RIVER-UPPER CHEYENNE-
UPPER MISSOURI COTEAU-MISSOURI COTEAU-UPPER JAMES RIVER-
PRAIRIE COTEAU-RED RIVER VALLEY-
647 PM CDT TUE APR 8 2014 /547 PM MDT TUE APR 8 2014/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CDT /10 AM MDT/
TO 7 PM CDT /6 PM MDT/ WEDNESDAY FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 039...046...267...268...269...
270...271...272 AND 273...

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 039 AND 046. 
  IN SOUTH DAKOTA...FIRE WEATHER ZONES 267...268...269...270... 
  271...272 AND 273.

* WINDS...WEST TO SOUTHWEST 20 TO 25 MPH WITH GUSTS TO OVER 30 
  MPH THROUGH THE AFTERNOON. THE WINDS WILL SHIFT AROUND TO THE 
  NORTHWEST BEHIND A COLD FRONT THAT WILL MOVE ACROSS THE REGION 
  FROM THE LATE AFTERNOON THROUGH THE EVENING HOURS. THIS WILL 
  BRING STRONG AND GUSTY NORTHWEST WINDS OF 20 TO 35 MPH WITH 
  GUSTS TO OVER 40 MPH. 

* RELATIVE HUMIDITY...LOWERING TO 15 TO 25 PERCENT.

* IMPACTS...THE COMBINATION OF LOW HUMIDITY...DRY FUELS...AND 
  GUSTY WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS INTO 
  THE EVENING HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
015 
WWUS83 KABR 090837
RFWABR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
337 AM CDT WED APR 9 2014

...GUSTY WINDS AND LOW HUMIDITY TODAY...

LOW PRESSURE MOVING ACROSS CANADA WILL RESULT IN BREEZY
WEST WINDS TODAY. THE COMBINATION OF WIND GUSTS IN EXCESS OF
30 MPH...TEMPERATURES IN THE UPPER 70S...AND VERY LOW AFTERNOON
RELATIVE HUMIDITY WILL RESULT IN EXTREME FIRE DANGER.

A QUICK MOVING COLD FRONT WILL SWING THROUGH THE REGION
DURING THE AFTERNOON AND EVENING HOURS. NORTHWEST WINDS WITH GUSTS
IN EXCESS OF 35 MPH CAN BE EXPECTED BEHIND THE FRONT AS WELL. A
FEW WEAK SHOWERS AND STORMS WILL FOLLOW THE FRONT...THOUGH MOST OF
THE AREA IS EXPECTED TO REMAIN DRY.

MNZ039-046-SDZ267>273-091645-
/O.CON.KABR.FW.W.0001.140409T1600Z-140410T0000Z/
TRAVERSE-BIG STONE-LOWER BAD RIVER-UPPER CHEYENNE-
UPPER MISSOURI COTEAU-MISSOURI COTEAU-UPPER JAMES RIVER-
PRAIRIE COTEAU-RED RIVER VALLEY-
337 AM CDT WED APR 9 2014 /237 AM MDT WED APR 9 2014/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CDT /10 AM MDT/
THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING FOR WIND AND LOW
RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 039...046...267...268...
269...270...271...272 AND 273...

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 039 AND 046. 
  IN SOUTH DAKOTA...FIRE WEATHER ZONES 267...268...269...270... 
  271...272 AND 273.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS BETWEEN 30 AND 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...THE COMBINATION OF LOW HUMIDITY...DRY FUELS...AND 
  GUSTY WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS INTO 
  THE EVENING HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$


CONNELLY
900 
WWUS83 KABR 091549
RFWABR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
1049 AM CDT WED APR 9 2014

...GUSTY WINDS AND LOW HUMIDITY TODAY...

LOW PRESSURE MOVING ACROSS CANADA WILL RESULT IN BREEZY WEST
WINDS TODAY. THE COMBINATION OF WIND GUSTS IN EXCESS OF 30 MPH...
TEMPERATURES IN THE UPPER 70S...AND VERY LOW AFTERNOON RELATIVE
HUMIDITY WILL RESULT IN EXTREME FIRE DANGER.

A QUICK MOVING COLD FRONT WILL SWING THROUGH THE REGION DURING
THE LATE AFTERNOON AND EVENING HOURS. NORTHWEST WINDS WITH GUSTS
IN EXCESS OF 40 MPH CAN BE EXPECTED BEHIND THE FRONT AS WELL. A FEW
WEAK SHOWERS AND STORMS WILL FOLLOW THE FRONT...THOUGH MOST OF THE
AREA IS EXPECTED TO REMAIN DRY.

MNZ039-046-SDZ267>273-100000-
/O.CON.KABR.FW.W.0001.140409T1600Z-140410T0000Z/
TRAVERSE-BIG STONE-LOWER BAD RIVER-UPPER CHEYENNE-
UPPER MISSOURI COTEAU-MISSOURI COTEAU-UPPER JAMES RIVER-
PRAIRIE COTEAU-RED RIVER VALLEY-
1049 AM CDT WED APR 9 2014 /949 AM MDT WED APR 9 2014/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 039...046...267...268...269...270...271...272 AND 273...

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 039 AND 046. 
  IN SOUTH DAKOTA...FIRE WEATHER ZONES 267...268...269...270... 
  271...272 AND 273.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...THE COMBINATION OF LOW HUMIDITY...DRY FUELS...AND 
  GUSTY WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS INTO 
  THE EVENING HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
SD
215 
WWUS83 KABR 100001
RFWABR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
701 PM CDT WED APR 9 2014


MNZ039-046-SDZ267>273-100115-
/O.EXP.KABR.FW.W.0001.000000T0000Z-140410T0000Z/
TRAVERSE-BIG STONE-LOWER BAD RIVER-UPPER CHEYENNE-
UPPER MISSOURI COTEAU-MISSOURI COTEAU-UPPER JAMES RIVER-
PRAIRIE COTEAU-RED RIVER VALLEY-
701 PM CDT WED APR 9 2014 /601 PM MDT WED APR 9 2014/

...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT /6 PM MDT/ THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
039...046...267...268...269...270...271...272 AND 273...

RH HAS RECOVERED TO OVER 20 PERCENT ACROSS THE REGION. WINDS WILL
REMAIN GUSTY THIS EVENING AS THEY SHIFT TO THE NORTHWEST BEHIND A
COLD FRONT. RH WILL CONTINUE TO RISE AS MOISTER AIR MOVES IN.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this red flag warning went out at Apr 8, 3:15 PM CDT, 18 minutes earlier.

Area forecast discussion, Apr 8, 3:15 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
315 PM CDT TUE APR 8 2014

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT
THE ISSUE DURING THE SHORT TERM WILL BE THE DANGEROUS FIRE
WEATHER CONDITIONS DEVELOPING ACROSS THE REGION WEDNESDAY
AFTERNOON. FOR TONIGHT...A WARM FRONT WILL MOVE FROM WEST TO EAST
ACROSS THE REGION USHERING IN MUCH WARMER AIR FOR WEDNESDAY. FOR
TONIGHT...THE WARM SOUTHWEST WINDS STAYING UP SOME ALONG WITH MID
AND HIGH LEVEL CLOUDS MOVING OVER...WILL KEEP TEMPERATURES FROM
FALLING OFF TOO FAR BY MORNING. EXPECT LOWS ONLY IN THE UPPER 30S
TO THE LOWER 40S BY MORNING. ON WEDNESDAY...THERE WILL BE PLENTY
OF SUNSHINE ACROSS THE CWA WITH THE MIXING LAYER DEEPENING THROUGH
THE DAY. EXPECT AT LEAST BREEZY WEST TO SOUTHWEST WINDS AT 15 TO
30 MPH BY AFTERNOON. THE OTHER ISSUE WILL BE THE FALLING DEW POINTS
AS THE MIXING LAYER DEEPENS. ALSO...DEW POINTS BEING ADVECTED IN
FROM THE SOUTHWEST LATE THIS AFTERNOON WERE IN THE MID 20S TO THE
LOWER 30S. THE MODELS APPEAR TO BE TOO HIGH FOR THE DEW POINT
FORECAST FOR WEDNESDAY. THUS...WITH LOWER DEW POINTS EXPECTED
ALONG WITH HIGHS IN THE MID 70S TO THE LOWER 80S...THE RH IS
EXPECTED TO FALL INTO 15 TO 25 PERCENT RANGE ACROSS THE CWA IN THE
AFTERNOON. THEREFORE...WILL UPGRADE THE FIRE WEATHER WATCH TO A
RED FLAG WARNING FOR THE ENTIRE CWA FOR WEDNESDAY. A FAST MOVING
COLD FRONT WILL SWEEP ACROSS THE CWA FROM LATE AFTERNOON THROUGH
THE EVENING. THIS WILL BRING SOME STRONG NORTHWEST WINDS OF 20 TO
35 MPH WITH HIGHER GUSTS TO THE CWA. SOME HIGH BASED
SHOWERS/STORMS MAY ALSO OCCUR ALONG AND BEHIND THE FRONT WITH SOME
MID LEVEL INSTABILITY AVAILABLE.

THE WINDS WILL FALL OFF LATE WEDNESDAY NIGHT AS SURFACE HIGH
PRESSURE PUSHES IN FROM THE WEST. THIS SURFACE HIGH PRESSURE RIDGE
WILL MOVE QUICKLY EAST ACROSS THE CWA ON THURSDAY BRINGING A
MOSTLY SUNNY AND COOLER DAY. RIGHT BEHIND IT WILL BE AN UPPER LOW
PRESSURE TROUGH AND SURFACE FRONT MOVING ACROSS THE REGION
THURSDAY NIGHT. THIS WILL BRING SOME CHANCES OF LIGHT RAIN SHOWERS
MAINLY EAST IN THE CWA.

.LONG TERM...FRIDAY THROUGH TUESDAY
BELOW NORMAL TEMPERATURES ARE EXPECTED SUNDAY THROUGH TUESDAY.

WARM AIR ADVECTION SHOWERS WILL BE POSSIBLE FOR THE EASTERN CWA FRIDAY
NIGHT THANKS TO AN APPROACHING LOW PRESSURE SYSTEM. THESE SHOWERS
SHOULD PUSH EAST OF THE REGION BY SATURDAY MORNING WITH MOSTLY DRY
AND WARM CONDITIONS EXPECTED. SATURDAY APPEARS TO BE THE LAST WARM
DAY THROUGH THE MIDDLE OF NEXT WEEK HOWEVER. THE GEM/ECMWF BRINGS
ABNORMALLY COLD AIR INTO THE REGION BEHIND THE LOW PRESSURE SYSTEM
ON SUNDAY. WITH THIS CWA CLEARLY IN THE COLD SECTOR OF THE LOW
PRESSURE SYSTEM...AND WITH PLENTY OF WRAP AROUND MOISTURE...WOULD
NOT BE TOO SURPRISED TO SEE LIGHT SNOW FOR PORTIONS OF THE DAKOTAS.

THIS LOW PRESSURE SYSTEM WILL EXIT THE CWA BY SUNDAY AFTERNOON
WITH DRY CONDITIONS EXPECTED FOR THE REST OF THE PERIOD. HOWEVER THE
DOME OF ABNORMALLY COLD AIR WILL REMAIN IN PLACE THROUGH AT LEAST
TUESDAY. PER THE ECMWF/CLIMATE FORECAST SYSTEM MODEL...HIGH
TEMPERATURES COULD STRUGGLE TO WARM INTO THE 40S...OR 10 TO 15
DEGREES BELOW NORMAL MONDAY AND TUESDAY. 850 MB TEMPS OFF THE
ECMWF ARE SHOWN TO FALL TO TEN DEGREES BELOW ZERO C...OR TWO
STANDARD DEVIATIONS BELOW NORMAL. THE GFS IS MORE OPTIMISTIC WITH
TEMPERATURES REBOUNDING BY TUESDAY.

&&

.AVIATION...
18Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

PREVAILING VFR CONDITIONS ARE EXPECTED FOR ALL TERMINALS THROUGH
THE VALID TAF PERIOD. SOUTH TO SOUTHWESTERLY WINDS OF 5 TO 10
KNOTS ARE EXPECTED THROUGH THIS EVENING. WINDS WILL INCREASE DURING
THE MID MORNING HOURS ON WEDNESDAY WITH ALL TERMINALS SEEING
SOUTHWESTERLY WINDS OF 15 KNOTS.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...RED FLAG WARNING FROM 11 AM CDT /10 AM MDT/ TO 7 PM CDT /6 PM
     MDT/ WEDNESDAY FOR LOWER BAD RIVER-MISSOURI COTEAU-PRAIRIE
     COTEAU-RED RIVER VALLEY-UPPER CHEYENNE-UPPER JAMES RIVER-
     UPPER MISSOURI COTEAU.

MN...RED FLAG WARNING FROM 11 AM TO 7 PM CDT WEDNESDAY FOR BIG STONE-
     TRAVERSE.

&&

SHORT TERM...MOHR
LONG TERM...SD
AVIATION...SD

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Apr 8, 4:17 AM CDT, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
417 AM CDT TUE APR 8 2014

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-090930-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
417 AM CDT TUE APR 8 2014 /317 AM MDT TUE APR 8 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RED FLAG CONDITIONS ARE POSSIBLE WEDNESDAY DURING THE AFTERNOON
HOURS. WEST WINDS OF 15 TO 25MPH WITH GUSTS TO 35MPH ARE
POSSIBLE...ALONG WITH ABNORMALLY WARM TEMPERATURES AND VERY LOW
AFTERNOON HUMIDITY. A WIND SHIFT CAN BE EXPECTED FOR THE
AFTERNOON AND EVENING HOURS AS A COLD FRONT SWINGS THROUGH.
NORTHWEST WINDS BEHIND THE FRONT WILL REMAIN GUSTY INTO THE
OVERNIGHT HOURS.

A FEW WEAK STORMS WILL ALSO ACCOMPANY THE FRONT. SEVERE STORMS ARE
NOT EXPECTED WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

CONNELLY

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 3:32 AM CDTFire Weather WatchABR12 hr

Nearby

Red Flag Warnings in Minnesota, 2014Red Flag Warnings in South Dakota, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.